Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Jacksonville, FL

June 10, 2014Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2014, 4:18 PM EDT for Putnam County, Saint Johns County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2014, 4:18 PM EDT (20:18 UTC)
Expired
Jun 10, 2014, 4:47 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 81 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1147 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:40 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 10, 1:40 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT TUE JUN 10 2014

.SHORT TERM /THROUGH THURSDAY/...
INITIAL CONVECTION IS BEGINNING TO DEVELOP ACROSS NORTH-CENTRAL
FL IN THE DEEPEST MOISTURE AND SOME LIFT AS A WEAK IMPULSE
CROSSES THE AREA ALONG WITH SEABREEZE INTERACTIONS. HIGH RESOLUTION
MODELS IN GENERAL AGREEMENT INCREASING COVERAGE ACROSS MOST OF NE
FL KEEPING MUCH OF SE GA DRY UNDER SOMEWHAT DRIER AIR. WILL CAP
POPS AT HIGH END SCATTERED LATER THIS AFTN ACROSS NORTH-CENTRAL
FL...WITH LOW END SCATTERED ACROSS EXTREME NE FL WITH ISOLATED
POPS ACROSS SE GA. PRECIP WILL DIMINISH AFTER SUNSET...WITH DRY
CONDITIONS OVERNIGHT. LOWS TNGT WILL RANGE FROM THE UPPER 60S TO
LOWER 70S INLAND...WITH MID 70S COAST.

WEDNESDAY...A RATHER DEEP TROUGH WILL APPROACH THE AREA...WITH
A MORE SIGNIFICANT SHORTWAVE ROTATING ACROSS THE REGION BY
WEDNESDAY AFTN. THIS WILL COMBINE WITH SMALL SCALE/SEABREEZE
INTERACTIONS FURTHER SOUTH ACROSS THE FL PENINSULA TO GENERATE
ABOVE AVERAGE PRECIP COVERAGE. WILL USE NUMEROUS POPS FOR ALL
AREAS WEDNESDAY AFTN. THICKER CLOUDS AND EARLIER ONSET OF PRECIP
WILL LIKELY TEMPER HEATING QUITE A BIT...THUS AMOUNT OF TSTMS
ARE IN QUESTION...BUT FOR NOW WILL USE NUMEROUS TSTMS FOR MOST
AREAS. A FEW STORMS...ESPECIALLY ACROSS NE FL...COULD BECOME
STRONG IN THE AFTN WITH GUSTY WINDS THE MAIN THREAT. HIGH
TEMPERATURES WILL BE COOLER DUE TO CLOUDS/PRECIP,..WITH MID TO
UPPER 80S FOR MOST AREAS.

WEDNESDAY NIGHT/THURSDAY...STORMS WILL TRACK OFF THE EAST COAST
THROUGH THE EVENING WITH A LULL IN ACTIVITY OVER LAND AFTER
MIDNIGHT. STORMS SHOULD DEVELOP NEAR THE GULF COAST EARLY MORNING
AND DEEP SWLY FLOW WILL SPREAD THE NUMEROUS SHOWERS/STORMS INLAND
TOWARD THE ATLC COAST DURING THE DAY AND INTO THE ATLC. MODELS
SHOW A SIGNIFICANT SHORTWAVE TROUGH SWINGING THROUGH THURS NIGHT
AND WILL KEEP LOW END POPS MOST OF THE NIGHT. MAX TEMPS WILL BE IN
THE 80S DUE TO RAIN AND CLOUDS. LOWS WILL BE NEAR CLIMO IN THE
UPPER 60S TO LOWER 70S.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS DIFFER WITH TIMING OF UPPER TROUGH THIS WEEKEND. THE ECMWF
IS FASTER...SHOWING A CLOSED LOW OVER AL/GA ON SATURDAY/SUNDAY...
THEN LIFT THE LOW INTO THE CAROLINAS EARLY NEXT WEEK. THE GFS SHOWS
A CLOSED LOW OVER THE LOWER MISS VALLEY FRIDAY/SAT...THEN SHOWS A
RIDGE BRIDGING THE TROUGH WHICH LIFT NORTHWARD. BOTH SHOW RIDGING
OVER FL PENINSULA BY TUESDAY. THESE DIFFERENCES HAVE CHANGED LITTLE
IN LATEST MODEL RUNS...THEREFORE WILL MAINTAIN CURRENT FORECAST.
EXPECT SCATTERED THUNDERSTORMS EACH AFTN/EVE. SOUTHWESTERLY FLOW
PERSISTS FRI/SAT THEN A MORE SOLID EASTERLY TO SELY FLOW RETURNING
SUNDAY THROUGH TUESDAY. IF THIS PLAYS OUT THIS WAY...THEN ISOLATED
SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE ATLANTIC COAST IN
THE MORNING...PUSHING WEST AND BECOMING MORE SCATTERED DURING BY
AFTERNOON WITH SOME ENHANCEMENT POSSIBLE NEAR THE I-75 CORRIDOR IN
THE AFTERNOON.

&&

.AVIATION...
VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS. WILL USE VCTS
FOR SCATTERED TSTMS ACROSS NE FL PORTS THROUGH 00-02Z. WILL USE
PREVAILING -SHRA WITH VCTS BY 16-18Z WEDNESDAY.

&&

.MARINE...
OFFSHORE FLOW WILL CONTINUE THROUGH MOST OF THE WEEK...BECOMING
ONSHORE OVER THE WEEKEND. LOCAL SEA BREEZES CAN BE EXPECTED ALONG
THE COAST DURING THE AFTERNOON AND EVENING HOURS. SPEEDS WILL
GENERALLY REMAIN IN THE 10-15 KNOT RANGE WITH SEAS 2-4 FT. MAIN
THREAT WILL BE OFFSHORE MOVING STORMS WITH GUSTY WINDS AND FREQUENT
LIGHTNING ON WED/THU.

RIP CURRENTS: LOW RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  88  68  87 /  20  70  70  50
SSI  75  84  72  85 /  10  70  60  60
JAX  72  88  69  86 /  30  70  70  60
SGJ  74  86  71  84 /  30  70  70  60
GNV  70  88  68  87 /  40  60  60  70
OCF  71  88  70  87 /  40  60  60  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/TRABERT/PETERSON
Hazardous weather outlook, Jun 10, 2:10 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT TUE JUN 10 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
210 PM EDT TUE JUN 10 2014

...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
WITH THE HIGHEST COVERAGE ACROSS THE INLAND AREAS BETWEEN THE
I-95 AND U.S. 301 HIGHWAY CORRIDORS. ISOLATED STRONG STORMS WITH
GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS AND FREQUENT DEADLY
LIGHTNING STRIKES WILL BE POSSIBLE. CONVECTION WILL END AROUND
SUNSET ALTHOUGH SOME ACTIVITY WILL LINGER UNTIL MIDNIGHT ACROSS
INLAND LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY WITH A
FEW STRONG STORMS POSSIBLE BOTH DAYS THAT WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS...AND
FREQUENT DEADLY LIGHTNING STRIKES. A RETURN TO TYPICAL SCATTERED
THUNDERSTORM ACTIVITY IS EXPECTED FROM FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 10, 3:16 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT TUE JUN 10 2014

FLZ037-102000-
PUTNAM-
316 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400
PM EDT...

AT 316 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SATSUMA...MOVING NORTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA AND
SAN MATEO THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2961 8178 2966 8155 2952 8156 2949 8170
TIME...MOT...LOC 1916Z 184DEG 5KT 2957 8165

NELSON
Special weather statement, Jun 10, 3:16 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT TUE JUN 10 2014

FLZ037-101945-
PUTNAM-
316 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345
PM EDT...

AT 316 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SATSUMA...MOVING NORTH AT 15 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...SAN
MATEO...EAST PALATKA...PALATKA...BARDIN AND BOSTWICK THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2977 8176 2978 8158 2953 8157 2952 8172
TIME...MOT...LOC 1916Z 176DEG 12KT 2956 8166

TRABERT
Special weather statement, Jun 10, 3:38 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT TUE JUN 10 2014

FLZ040-102030-
MARION-
338 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430
PM EDT...

AT 338 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF LOWELL...MOVING NORTH
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
LOWELL...SPARR AND REDDICK THROUGH 430 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2939 8223 2940 8205 2920 8217 2920 8223
TIME...MOT...LOC 1938Z 202DEG 8KT 2929 8218

NELSON
Special weather statement, Jun 10, 3:44 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT TUE JUN 10 2014

FLZ037-102030-
PUTNAM-
344 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430
PM EDT...

AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CRESCENT CITY...MOVING NORTHWEST AT
15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
CRESCENT CITY...LAKE COMO...POMONA PARK AND WELAKA THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2937 8153 2949 8171 2957 8154 2954 8152
      2949 8152 2945 8149 2941 8148
TIME...MOT...LOC 1944Z 129DEG 12KT 2945 8154

NELSON
Special weather statement, Jun 10, 3:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT TUE JUN 10 2014

FLZ032-037-102045-
CLAY-PUTNAM-
352 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF ORANGE MILLS...MOVING
NORTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FEDERAL POINT...ORANGE MILLS...EAST PALATKA AND BOSTWICK
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2961 8159 2985 8186 2998 8164 2991 8160
      2989 8161 2983 8158 2981 8157 2978 8154
      2973 8152 2964 8152
TIME...MOT...LOC 1953Z 154DEG 14KT 2974 8160

NELSON
Special weather statement, Jun 10, 4:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT TUE JUN 10 2014

FLZ036-037-040-102100-
ALACHUA-MARION-PUTNAM-
413 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
PUTNAM AND MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CITRA...MOVING NORTH AT 15 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CITRA...CROSS
CREEK AND LOCHLOOSA THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2959 8219 2959 8197 2940 8203 2939 8220
TIME...MOT...LOC 2013Z 198DEG 11KT 2941 8211

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:02 PM EDTSpecial Weather StatementJAXPutnam43 min
Jun 10, 3:04 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 10, 3:14 PM EDTSpecial Weather StatementJAXPutnam31 min
Jun 10, 3:16 PM EDTSpecial Weather StatementJAXPutnam29 min
Jun 10, 3:38 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 10, 3:44 PM EDTSpecial Weather StatementJAXPutnam46 min
Jun 10, 3:52 PM EDTSpecial Weather StatementJAXPutnam53 min
Jun 10, 4:13 PM EDTSpecial Weather StatementJAXMarion47 min
Jun 10, 4:22 PM EDTSpecial Weather StatementJAXBradford53 min
Jun 10, 4:29 PM EDTSpecial Weather StatementJAXClay46 min
Jun 10, 4:43 PM EDTSpecial Weather StatementJAXPutnam47 min
Jun 10, 4:59 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam46 min
Jun 10, 5:01 PM EDTSpecial Weather StatementJAXUnion29 min
Jun 10, 5:08 PM EDTSevere Thunderstorm WarningJAXClay, Duval37 min
Jun 10, 5:10 PM EDTSpecial Weather StatementJAXBaker35 min
Jun 10, 5:23 PM EDTAreal Flood AdvisoryJAXMarion, Putnam82 min
Jun 10, 5:25 PM EDTSpecial Weather StatementJAXUnion50 min
Jun 10, 5:28 PM EDTSpecial Weather StatementJAXDuval32 min
Jun 10, 5:44 PM EDTSpecial Weather StatementJAXDuval46 min
Jun 10, 5:47 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 10, 5:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 10, 5:51 PM EDTAreal Flood AdvisoryJAXDuval114 min
Jun 10, 6:06 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningJAXBaker49 min
Jun 10, 6:13 PM EDTSpecial Weather StatementJAXBradford, Union47 min
Jun 10, 6:15 PM EDTSpecial Weather StatementJAXNassau60 min
Jun 10, 6:18 PM EDTSpecial Weather StatementJAXUnion42 min
Jun 10, 6:21 PM EDTSpecial Weather StatementJAXBradford39 min
Jun 10, 6:27 PM EDTAreal Flood AdvisoryJAXMarion93 min
Jun 10, 6:35 PM EDTSevere Thunderstorm WarningJAXNassau25 min
Jun 10, 6:37 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union38 min
Jun 10, 7:00 PM EDTSpecial Weather StatementJAXAlachua, Bradford45 min
Jun 10, 7:03 PM EDTAreal Flood AdvisoryJAXMarion, Putnam117 min
Jun 10, 7:10 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union95 min
Jun 10, 7:17 PM EDTSpecial Weather StatementJAXBradford43 min
Jun 10, 6:38 PM EDTSpecial Weather StatementJAXCharlton52 min
Jun 10, 6:48 PM EDTSpecial Weather StatementJAXCharlton42 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton30 min
Jun 10, 7:05 PM EDTSpecial Weather StatementJAXBrantley, Wayne40 min
Jun 10, 7:13 PM EDTSpecial Weather StatementJAXWare47 min
Jun 10, 7:22 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne38 min
Jun 10, 7:38 PM EDTSpecial Weather StatementJAXBacon, Pierce, Ware52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.